I'm having the exact opposite question as everyone else.. Usually people ask what day they will start their periods on placebo week (the answer with my old BC was the 3rd day). But now I'm on my 2nd full month of Zovia and I start my period and painful cramps the first day! I take my pill at 7 but since today is the first placebo day I started spotting brown at 1pm. Is staring my period on the first placebo pill a common Zovia Syptom?
It could be a different balance of hormones in the zovia, from what you are used to. I wouldn't mind starting early, the cramps I could do without, which I suspect is your feeling too. I would say if the cramping doesn't stop after a few more months, you may need to change it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2013 • 1 answer
Posted 29 Oct 2015 • 0 answers
Posted 8 Mar 2016 • 0 answers
Posted 3 Jun 2016 • 0 answers
Posted 11 Dec 2016 • 0 answers